MAUDE Adverse Event Report: DENTSPLY DETREY GMBH AH PLUS JET STARTER KIT; RESIN, ROOT CANAL FILLING

DENTSPLY DETREY GMBH AH PLUS JET STARTER KIT; RESIN, ROOT CANAL FILLING
Model Number 60620115
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that ah plus jet starter kit used in treatment of root canal filling doctor noticed that the consistency was too liquid and had a rotten egg smell.After treatment the patient complained of pain.The filling was removed and replaced; the filling material removed was found to be crumbly according to the doctor.
 
Additional Manufacturer Narrative
Since this event resulted in medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, it must be presumed that the malfunction would be likely to cause or contribute to a serious injury should it recur.As such, this event meets the definition of a reportable event per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results: returned sample was examined.Results are within specification and can be found in the attachment.The smell of the material is very characteristic.To exclude the possibility that other ingredients are contained in it, an ir spectrum was made.The result is also in the attachment and is within the specification.Complaint cannot be confirmed.The dhr of the complained batch was checked.There were no abnormalities in the dhr.Root cause: no defect proven.Conclusion code: no failure found.

Brand Name
AH PLUS JET STARTER KIT
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17224537
Report Number8010638-2023-00023
Device Sequence Number15264290
Product Code KIF
UDI-Device IdentifierD010606201151
UDI-PublicD010606201151
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date02/29/2024
Device Model Number60620115
Device Catalogue Number60620115
Device Lot Number2202000683
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/26/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown